# SDR SWAA2025012376789

- Difficulty date: December 12, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED BS 663 RBL 31 AT MAIN WHEEL WELL COMPARTMENT 2024-764340<[01] TOOL USED: CALIPER PN:500-196-30 SN:A23400730 DUE DATE:11-SEP-25;[02] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 25/JAN/25.;[03] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: USM GO +; S/N: USMGO11040089; DUE DATE: 21-MAY-25.;[04] REPAIRED VAPOR BARRIER LOCATED BS 663 RBL 31 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED VAPOR BARRIER LOCATED BS 663 RBL 31 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII COMPLETED;[06] REPAIRED VAPOR BARRIER LOCATED BS 663 RBL 31 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII COMPLETED
